advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Iredell, Texas, USA:

My mother had type 2 diabetes for at least five years, she took the drug Rezulin for a month or two, and died 10 months ago. She was only sick for a week and said it felt like her like something in her right side had torn lose. When she died, I was with her, and after she died she had a lot of black blood come up. Could that be caused from liver damage? Could that have caused her to die so suddenly? Was she on Rezulin long enough to damage her liver?

Answer:

My response to this is that death from liver disease may be a possibility, but is only conjecture. Additional data from laboratory results, medical records, and an autopsy would be needed to confirm any suspicion that Rezulin [troglitazone] caused her death.

JTL

DTQ-20020106200213
Original posting 9 Jan 2002
Posted to Pills for Diabetes

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:30
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.